Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The determination of all imaginary, quartic, abelian number fields with class number $1$
HTML articles powered by AMS MathViewer

by Bennett Setzer PDF
Math. Comp. 35 (1980), 1383-1386 Request permission


In this paper, it is proved that there are just seven imaginary number fields, quartic cyclic over the rational field, and having class number 1. These are the quartic, cyclic imaginary subfields of the cyclotomic fields generated by the fth roots of unity, where f is 16 or is a prime less than 100. This completes the list of imaginary, quartic, abelian number fields with class number 1. There are 54 such fields, with maximal conductor 67.163.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12A30, 12A50
  • Retrieve articles in all journals with MSC: 12A30, 12A50
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1383-1386
  • MSC: Primary 12A30; Secondary 12A50
  • DOI:
  • MathSciNet review: 583516